Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN   Fall 2000 , Volume 11 , Number 4; Page(s) 319 To 323.
 
Paper: 

SOLUTION OF AN INVERSE PARABOLIC PROBLEM WITH UNKNOWN SOURCE-FUNCTION AND NONCONSTANT DIFFUSIVITY VIA THE INTEGRAL EQUATION METHODS

 
 
Author(s):  MAALEK GHAINI F.M.*
 
* Iran University of Science and Technology and Yazd University, Yazd, Islamic Republic of Iran
 
Abstract: 
fiogf49gjkf0d
In this paper, a nonlinear inverse problem of parabolic type, is considered. By reducing this inverse problem to a system of Volterra integral equations the existence, uniqueness, and stability of the solution will be shown.
 
Keyword(s): PARABOLIC EQUATIONS; INVERSE PROBLEMS; OVERSPECIFIED CONDITIONS; DIFFUSIVITY; VOLTERRA INTEGRAL EQUATIONS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 84
 
Latest on Blog
Enter SID Blog